# SDR C2XA04TY135

- Difficulty date: August 2, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145ER
- Aircraft serial: 145007
- Aircraft time: 15,407 hours, 13,240 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525422007
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 4C INSPECTION THE RT FLOOR SILL WAS FOUND CORRODED AT FR 70. MAINT REMOVED AND REPLACED A NEW COUNTERSUNK FLOOR SILL ALLODINED AND INSTALL IAW 135/145 SRM 51-40-02;51-40-06 AND CPM 51-21-04.
